# SDR R7MR34362

- Difficulty date: August 26, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Part serial: 3087
- Condition: Inoperative
- Location: Exterior Lights
- Part time: 490 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY BOX, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
